Afrika Statistika

On Generalized Type 1 Logistic Distribution

Mohammad Ahsanullah

Full-text: Open access

Abstract

Some distributional properties of the generalized type 1 logistic distribution are given. Based on these distributional property a characterization of this distribution is presented

Article information

Source
Afr. Stat., Volume 8, Number 1 (2013), 491-497.

Dates
First available in Project Euclid: 5 January 2014

Permanent link to this document
https://projecteuclid.org/euclid.as/1388953754

Digital Object Identifier
doi:10.4314/afst.v8i1.1

Mathematical Reviews number (MathSciNet)
MR3161750

Zentralblatt MATH identifier
1281.62046

Subjects
Primary: 62E10: Characterization and structure theory
Secondary: 62E15: Exact distribution theory 62E20: Asymptotic distribution theory

Keywords
Conditional Expectation Reversed Hazard Rate Characterization

Citation

Ahsanullah, Mohammad. On Generalized Type 1 Logistic Distribution. Afr. Stat. 8 (2013), no. 1, 491--497. doi:10.4314/afst.v8i1.1. https://projecteuclid.org/euclid.as/1388953754


Export citation